Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Loading Online Doctors....
  »   Losar   »  
Showing results for :

Side effects of a medicine losar h

Premium Questions
 

Taking Tonact and Losar H. Having regular pain in knees. Medication side effects?

Hi, I am XXXXXXX I am taking Tonact TG and Loshar H for last 14 months (One per day, each). Now there is regular pain in my knees (even I can not sit easily). Does it relates to side effects of above tablets? ...
 

Taking losar 50 for BP control. Feeling dizziness. Is this the side effect of medicine?

FOR THE LAST 5 YEARS I WAS TAKING LOSAR 50 FOR BP CONTROL,NOW I AM TAKING LOSAR A FROM TODAY IN MORNING ,SLIGHT GITTINESS I AM FEELING.ANY SIDE EFFECT WITH LOSAR A, ...
 

What are side effects of pantocid?

I want to know side effects of pantocid l capsule ,How long it can be taken? I am taking the medicine since last 6 months. ...
 

What are the side effects of nandrolone?

medicines can not be combined. My idea is to use one time to recover and keep the gains with good diet ...
Public Forum Discussions
 

Any side effects of taking Temsan, Libotry, Losar and Deplact?

.(for sleeping).Before 2years he got heart attaack. My mother age is 68 is taking medicine morning Losar-h & afternoon Deplact-75.( for blood circulation). pls, suggest what to do.any side effects. Regards sharath ...
 

Side effects of naporisn medicine

I took a naporisn this morning, almost fainted begin to sweat profusily and then couldnt control my bowel moment and had trouble breathing and my eyes turned beet red, it took me about 20 minutes to regain my bearings I went home took a shower and...
 

Could switching from Losar-H to Olmesartam medoximil for BP cause shortness of breath and increased heart rate?

Using Losar-H for more than 10 years for treating High BP and It was stable 140/90.Recently .... Is this any side effect or any heart related problem ?My age is 54 years. Please suggest remedial measure. ...
 

Asthma, TB, high BP. Taking AKT4, telecast-f, losar-h, high BP. Due to medication?

) IS IT A SIDE EFFECT OF MEDICINE? ...) TELECAST-F 3) SEROFLO-250 INHALER 4) COMBIMIST INHALER 5) ESAM-7.5mg LOSAR H (50) AFTER 6 MONTHS ...
 

What are the side effects of proxyvon ?

What are the side effects of proxyvon tablet I am having severe back pain but if I take that medicine I am not able to get up for 2 days is this the side effects of this medicine ...
 

What is the side effect of Afkit?

PLZ MAM TELLBUT MEDICAL STORE ME MY DR WRITE A PRECRIPTION TO SHI EKIT BUT MEDICAL STORE MISTAKE THEY GIVE ME AFKIT THEY ARE DIFFERENT MEDICINE.I HAVE TO TAKE ONE MEDICINE PLZ ME ANY SIDE EFFECT TO MY BODY ...
 

Side effects of Misoprost

i got pregnant and terminated my pregnancy with medicines. But when i got my ultra sound done, i ... be removed with the help of the medicines, will there be some hormonal disbalance? ...
 

What are side effects of Thyronom?

other medicine, what is the side effect of consuming the above medicine for a long time? ...
 

What are the side effects of febuxostat?

advice. is that medicine has any side effect. whether will it reduce the level. how long i have to take medicine. ...
 

What are the side effects of Venlafaxine ?

health. aswell as depression . After reading online I have found there to be MANY side-effects ... normal. The doctor was confident that the venlafaxine medicine wont have any adverse effects on me at all ...
Mobile Questions and Answers
 
hi ..my name is kannan..i m facing hair loss pprroblem for past 4months..doctor prescribed me T.hairplus tablet ...can i hav this tablet...it has any side effec
Every medicine has got more or less some side effect but if the drug is mandatory then forget the side effect however this drug has got not such side effects
 
What are the side effects of taking Dinintel and Hydroxycut to the body.
hello there! nausea, insomnia, headache and elevated heart rate and blood pressure. best way to lose weight is natural ways. you will get yourself in trouble. control your appetite.will power is a weapon, medicines will trouble you.stop them excercise. dont eat full stomach.eat fibers and vegetables.run and you will see the difference.Other wise you will end up bad cheers khan
 
Does high blood pressure medication cause chills as a side effect?
No. There are many medicine available for BP , but none of them are causing chills
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions